# SDR AALA201806199012

- Difficulty date: June 15, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N810AN
- Make and model: Boeing 787-8
- Aircraft serial: 40628
- Aircraft time: 11,590 hours, 1,220 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT AT SEAT L4 DISCHARGED.  REMOVED AND REPLACED THE FLASHLIGHT BATTERY IAW AMM A-25-64-00-00B-921A-A.  OPS CHECKED NORMAL.
